WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
I have claudication and peripheral artery disease and am a diabetic. In Sept I under went 4 bypass surgeries on the same artery in my right leg, All failing. also thrombolytic therapy that was botched. I am on clopidogrel, cilostazol, crestor and aspirn therapy.
Pain prevents much activity, but I do force myself to walk about half a mile twice a day and do move about my home household tasks etc.
I am often awakened with severe pain in my calf, my lower leg and foot feel stiff, the pain just radiates. It feels like my leg is going to explode. Then it subsides, but my leg continues to ache for several hours after.
Are these signs of blood clots moving? Can clots from my leg cause me to have a stroke?
I think I had one, I keeled over, just went flop on my side while standing, no dizziness, or warning. It was such an odd experience I couldn't explain it. I was standing then I fell sideways my legs didn't weaken, I didn't go limp just keeled over on my right side. I didn't pass out, I was fully conscous the whole time and was up in a matter of minutes. Didn't seem to have broken anything so I just shook it off and went about my day.
Since I have experienced episodes of memory lose, confusion and anxiety this has come on suddenly since the fall. My friend says I had a stroke when I told her days after. That these symptoms will go away. Should I be concerned at this point? I am wondering now. Thanks for any input.
Well, since you have a history of peripheral artery disease and claudication, there is always a possibility of a clot getting dislodged and causing stroke. Sudden onset dizziness can be due to a stroke, especially since you have memory loss and confusion. However, all these symptoms can also be explained by anxiety and stress, low blood pressure, high blood pressure and several other causes. It would be best to consult your treating doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.